| Model Number |
CNA0T5 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that before the intraocular lens (iol) implant procedure, there was straight trailing haptic upon delivery.Additional information received stating that lens was not inserted.The procedure was completed on same day by using company another lens of same model and diopter.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was confirmed.The device was returned in a clear plastic bag.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger is advanced to mid nozzle the lens is advanced to mid nozzle the trailing haptic is extended straight with distal portion facing the lens bay.The leading haptic is folded onto the optic.We are unable to determine the root cause for the reported complaint "straight trailing haptic upon delivery".Straight trailing haptic was observed.Straight trailing haptic may occur: if the lens has become misaligned in the lens bay during the manufacturing process.Due to the use of a non-qualified viscoelastic.Material properties of non-qualified ophthalmic viscosurgical devices (ovds) may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.If inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly.If the operating room temperature is too high (more than 23 degree celsius / 73-degree fahrenheit) lens folding consistency is negatively affected, the lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.The direction for use (dfu) instructs: "visually inspect the lens to determine the position of the leading and trailing haptics.Verify that the plunger is in contact with the trailing optic edge."" the product history records confirm that the product met release criteria.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).